# SDR HALA201506270120

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 18,149 hours, 2,834 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE APU SHUTDOWN AND MESSAGE OF OIL FILTER CLOG ON REPORT.  R & R BOTH APU LUBE AND SCAVANGE FILTERS IAW AMM 49-91-41.  PERFORMED OPS AND LEAK CHECK. NO FAULTS FOUND.
